# SDR SWAA2019070134310

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 53,580 hours, 31,631 cycles
- System (JASC): 5241 · Galley Doors
- Part: Mechanism
- Part number: 147A6116
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HUNG UP WHEN OPENED.  LUBRICATED DOOR MECHANISM PER AMM.
